# SDR AALA202110200193

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 23,675 hours, 9,322 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 90241570403
- Part serial: 16170852
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 11,973 hours, 4,788 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT AIRCRAFT WAS UNABLE TO FOLLOW RNAV ALTITUDE THOUGH ALL 3 ALTIMETERS APPEARED TO READ CORRECTLY. WE GOT THE MESSAGE TO SWITCH FROM STANDARD ALTIMETER TO LOCAL ALTIMETER AT 23000 FEET INSTEAD OF 18000. AT 5000 FEET WE GET ECAM CAB PR SAFETY VALVE OPEN AND LO DIFF PRESSURE WARNINGS DP WAS -0.3, VS -150, CAB ALT 4600 SAFETY VALVE SHOWED OPEN ON PRESSURE PAGE. **ORIGINAL REPORT WAS AALA202110195369** PERFORMED POST FLIGHT REPORT AND FOUND FAULTS FOR CABIN PRESSURE LOW DIFFERENTIAL, CABIN PRESSURE SAFETY VALVE OPEN, SDAC2:NO DATA FROM PHC1 AND VOR-1 RECEIVER. PERFORMED OPERATIONAL TEST OF CABIN PRESSURE SAFETY VALVE PER AMM 31-60-00. OPERATIONAL CHECKED GOOD. PERFORMED BITE OF PHC1 NO FAULTS FOUND. BITE TEST OF VOR SYSTEM SHOWED VOR-2 RECEIVER FAULTING AND CONFIRMED FAULT ON BOX WITH TEST. REPLACED VOR-2 RECEIVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-55-31. IN ADDITION, SINCE THE SAFETY VALVES OPENED DURING FLIGHT WITH THE DELTA-P BELOW 8.5 PSI BOTH VALVES REQUIRE REPLACEMENT PER TSM 21-31-00-810-808.  REPLACED SAFETY VALVE 6HL (AALA202110200193) AND SAFETY VALVE 7HL (AALA202110208950) PER AMM 21-31-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
